Translator Disclaimer
July 2007 Siu’s invariance of plurigenera: a one-tower proof
Mihai Păun
J. Differential Geom. 76(3): 485-493 (July 2007). DOI: 10.4310/jdg/1180135695

Abstract

In this article our main goal is to establish an $L^2$ version of the wisted invariance of plurigenera. We equally simplify the original "two towers" approach of Yum-Tong Siu.

Citation

Download Citation

Mihai Păun. "Siu’s invariance of plurigenera: a one-tower proof." J. Differential Geom. 76 (3) 485 - 493, July 2007. https://doi.org/10.4310/jdg/1180135695

Information

Published: July 2007
First available in Project Euclid: 25 May 2007

zbMATH: 1122.32014
MathSciNet: MR2331528
Digital Object Identifier: 10.4310/jdg/1180135695

Rights: Copyright © 2007 Lehigh University

JOURNAL ARTICLE
9 PAGES


SHARE
Vol.76 • No. 3 • July 2007
Back to Top